# SDR A6WA201401254528

- Difficulty date: January 25, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 30,106 hours, 28,131 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT TR NOSE COWL SUPPORT RING, SPRING SEAL, CRACKED OTBD LOWER POS 1.  R & R WITH NEW SERVICEABLE SEAL IAW CMM 78-30-00.
